RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 3, Pages 199–214 (Mi izv3265)  

This article is cited in 1 scientific paper (total in 1 paper)

The upper bound of the modulus of a trigonometric sum

I. M. Vinogradov


Full text: PDF file (1108 kB)

Bibliographic databases:
Received: 06.02.1950

Citation: I. M. Vinogradov, “The upper bound of the modulus of a trigonometric sum”, Izv. Akad. Nauk SSSR Ser. Mat., 14:3 (1950), 199–214

Citation in format AMSBIB
\Bibitem{Vin50}
\by I.~M.~Vinogradov
\paper The upper bound of the modulus of a trigonometric sum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 3
\pages 199--214
\mathnet{http://mi.mathnet.ru/izv3265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36780}
\zmath{https://zbmath.org/?q=an:0052.28002|0036.30505}


Linking options:
  • http://mi.mathnet.ru/eng/izv3265
  • http://mi.mathnet.ru/eng/izv/v14/i3/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Mit'kin, “On estimates and asymptotic formulas for rational trigonometric sums that are almost complete”, Math. USSR-Sb., 50:2 (1985), 513–532  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:220
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020